Bulletin of the American Mathematical Society

On the solutions of the wave equation in a quadrant of $R^4$

Y. W. Chen

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 70, Number 1 (1964), 172-177.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183525795

Mathematical Reviews number (MathSciNet)
MR0161027

Zentralblatt MATH identifier
0119.30601

Citation

Chen, Y. W. On the solutions of the wave equation in a quadrant of $R^4$. Bull. Amer. Math. Soc. 70 (1964), no. 1, 172--177. https://projecteuclid.org/euclid.bams/1183525795


Export citation

References

  • 1. F. John, Plane waves and spherical means applied to partial differential equations, Interscience, New York, 1955.